Karapinar, Erdal (2011) A note on common fixed point theorems in partial metric spaces. Miskolc Mathematical Notes, 12 (2). pp. 185-191. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
335.pdf Download (794kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2011.335
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:46 |
Last Modified: | 24 Nov 2018 07:46 |
URI: | http://real.mtak.hu/id/eprint/87559 |
Actions (login required)
![]() |
Edit Item |